# SDR 95FDEA01337

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOTH SYS-A HYD LOW PRESS LIGHTS CAME ON WITH AUDIBLE PRESS SURGES.  A-SYS PRESS IND ZERO, FULL QTY IND AND OPERATED 3 MIN WITH LIGHTS ON.  FOUND NR 2 ENG PUMP PRESS LINE CHAFED THROUGH BECAUSE OF MISROUTING.  REMOVED AND REPLACED NR 2 HYD PUMP PRESS LINE AND REROUTED SAME.  INSPECTED NR 1 AND 2 ENG CASE DRAIN FILTERS, PER MM 29-11-41, NO CONTAMINATION.  REPLACED BOTH CASE DRAIN FILTERS PER MM 29-11-41.  SERVICED HYD TO FULL AND REMOVED AND REPLACED A-SYS PRESS FILTER, LEAK CK GOOD PER MM 29-11-62.  COMPLIED WITH SPECIAL INSPECTION MM 29-11-0 PAGE 101K.  RAN NR 1 AND NR 2 ENG, LEAK CK GOOD.  OK FOR SERVICE.
